# SDR DALA2017082506393

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 67,551 hours, 13,747 cycles
- System (JASC): 5200 · Doors
- Part: Relay
- Condition: Inoperative
- Location: Door Heaters
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR WARMERS INOPERATIVE. R & R SUPPLEMENTAL FWD HEATER RELAY K1041 IAW SWPM 20-81.
